Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 46, NWS Pueblo, CO

June 1, 2019Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2019, 6:23 PM MDT for Kiowa County, Colorado. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2019, 6:23 PM MDT (00:23 UTC)
Expired
Jun 1, 2019, 6:41 PM MDT
In force
18 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 5:53 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
2073 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS55 KPUB 020023
SVRPUB
COC061-020100-
/O.NEW.KPUB.SV.W.0046.190602T0023Z-190602T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
623 PM MDT Sat Jun 1 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Eastern Kiowa County in southeastern Colorado...

* Until 700 PM MDT.

* At 623 PM MDT, a severe thunderstorm was located over Brandon, or
  25 miles north of Lamar, moving north at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sheridan Lake, Chivington and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3829 10229 3839 10258 3861 10250 3862 10233
      3861 10211
TIME...MOT...LOC 0023Z 198DEG 22KT 3842 10245 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
453 
WWUS55 KPUB 020032
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
632 PM MDT Sat Jun 1 2019

COC061-020100-
/O.CON.KPUB.SV.W.0046.000000T0000Z-190602T0100Z/
Kiowa CO-
632 PM MDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

At 632 PM MDT, a severe thunderstorm was located over Brandon, or 24
miles south of Cheyenne Wells, moving north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheridan Lake and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3838 10237 3841 10252 3861 10250 3862 10233
      3861 10211 3858 10213
TIME...MOT...LOC 0032Z 198DEG 22KT 3848 10243 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
096 
WWUS55 KPUB 020041
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
641 PM MDT Sat Jun 1 2019

COC061-020051-
/O.CAN.KPUB.SV.W.0046.000000T0000Z-190602T0100Z/
Kiowa CO-
641 PM MDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3838 10237 3841 10252 3861 10250 3862 10233
      3861 10211 3858 10213
TIME...MOT...LOC 0038Z 198DEG 22KT 3853 10241 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:29 PM MDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 1, 2:29 PM MDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
229 PM MDT Sat Jun 1 2019

.SHORT TERM...(This evening through Sunday)
Issued at 227 PM MDT Sat Jun 1 2019

An upper level low is expected to remain over southern CA through
Sun.  Keeping west to southwest flow aloft over southern CO.

Scattered thunderstorms are expected to be tracking across the
southeast plains in the evening hours, with the potential for
a few severe storms, especially over the far southeast plains.
Over the mtns and high valleys, isolated to scattered storms are
expected this evening. By midnight, most of the showers and storms
are expected to dissipate, however the forecast models indicate the
possibility of some lingering showers or storms.  Toward Sun
morning, the NAM shows a weak upper disturbance entering south
central CO and then tracking northeastward acrs the state into the
afternoon. As a result, the NAM develops are area of precip late
tonight over the southern San Luis Valley and over the Sangre de
Cristo Mtns.

Sun should be similar to today, with showers and thunderstorms
developing, mostly for the afternoon and evening hours.  With dew
points in the 50s over the far southeast plains and CAPE values
exceeding 2000 J/kg, there will again be the potential for some
severe storms over the southeast plains.  High temps on Sun should
range from the upper 70s to mid 80s across the southeast plains, and
in the 70s in the high valleys.

.LONG TERM...(Sunday night through Saturday)
Issued at 227 PM MDT Sat Jun 1 2019

Warm with daily thunderstorm chances through mid week.

Sunday night...Ongoing convection is expected to continue into the
overnight hours before exiting into KS. The potential for large hail
of greater than one inch and damaging winds in excess of 50 kts will
also remain possible, but these threats should diminish some after
sunset due to the loss of daytime heating.

Monday and Tuesday...A closed upper low located in southern CA is
expected to remain nearly stationary through Tuesday morning before
inching eastward into AZ. This will allow for the ridging and
southwesterly flow to continue over CO. Afternoon convection
initiating over the higher terrain, Palmer Divide, and Raton Mesa,
then spreading into the adjacent valleys and plains can be expected
both days as pieces of shortwave energy develop along the ridge both
days. Models are indicating that a dryline should be setting up
somewhere near the KS border on Monday, which could provide enough
of a trigger for stronger, possibly severe storms once again. There
should be enough CAPE and adequate deep layer shear to produce
rotating thunderstorms along and ahead of the dryline. The question
is: where will this dryline set up? CO or KS? After a small dip in
temperatures on Sunday, afternoon highs are expected to rebound a
few degrees into the mid to upper 80s across the plains and the mid
to upper 70s in the high valleys.

Wednesday and Thursday...The closed low is expected to finally
progress eastward and pass to our south. As the low moves east, it
should become more of an open wave before closing off again near the
OK and TX panhandles. Enough moisture and instability are expected
to be available to initiate another round of showers and
thunderstorms on Wednesday. Some more spotty precipitation will also
be possible on Thursday as the system moves farther away from the
area, but should be mainly relegated to the higher terrain. High
temperatures are expected to reach the low 80s over the plains and
low to mid 70s in the high valleys.

Friday and Saturday...Ridging should build into the area on Friday
and continue into Saturday. As of the latest guidance, the chances
for precipitation is expected to be rather low both days as flow
aloft is expected to be fairly weak. Temperatures should reach the
mid to upper 80s across the plains and mid 70s in the high valleys.

With the longer stretch of warmer weather and periodic precipitation
expected, snow melt should accelerate. The accelerated snowmelt will
increase the probability of flood potential across the region, which
will be monitored.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 227 PM MDT Sat Jun 1 2019

Showers and thunderstorms will be possible into the early evening at
KCOS, KPUB and KALS, with strong outflow wind gusts possible. There
will be the potential for low clouds (MVFR or maybe IFR conditions)
at KCOS and KPUB, late tonight. With some uncertainty as to whether
these conditions will develop or not, will leave the late night
ceiling at a low VFR height. If these low clouds develop, they are
expected to last until around 11Z to maybe 14Z.  Some models are
showing the potential for some showers or maybe even thunderstorms
in the KALS vicinity after about 08Z tonight.  Showers and
thunderstorms will be possible again at the terminal sites Sun
afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...CARLBERG
AVIATION...28
Hazardous weather outlook, Jun 1, 11:03 AM MDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1103 AM MDT Sat Jun 1 2019

COZ058>089-093>099-021715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1103 AM MDT Sat Jun 1 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible across southern
Colorado today. One or two storms could become severe this
afternoon and evening across the southeast plains, east of
Interstate 25. Hail up to the size of half dollars, and wind
gusts up to 60 mph, will be the primary storm threats. The
greatest potential for severe thunderstorms will exist along the
Palmer Divide into Kiowa county and across southern portions of
the southeast plains including Las Animas and Baca counties
between 2 PM and 8 PM.

The main threats with storms occuring west of Interstate 25 today,
will be lightning, local wind gusts up to 50 mph and brief
moderate to heavy rainfall.

Warming temperatures will lead to increased snow melt across the
high country, and water flows in creeks and streams are expected to
continue increasing over the next 24 hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There will be a daily chance of afternoon and evening
thunderstorms, with the greatest potential tied to the mountains,
the Palmer Divide, and the Raton Mesa. The main threats expected
with any storms that do develop will be cloud to ground lightning,
locally heavy rain, small hail and wind gusts to around 45 mph.
There will be an increased chance of strong to severe storms
across the eastern plains on Sunday, and possibly on Monday.
Also, storms that develop over the newer burn scars, especially
the Junkins, Hayden Pass and Spring burn areas could cause
localized flash flooding.

Temperatures are forecast to climb to above seasonal averages
this weekend and into the middle of next week, which is expected
to boost the rate of melting of the current high mountain snowpack
across southern Colorado. This could lead to increasing fast and
high flows in area streams and rivers.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the southeast plains.

28/28

In the hours before

Special weather statement, Jun 1, 4:48 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
448 PM MDT Sat Jun 1 2019

COZ086-012315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
448 PM MDT Sat Jun 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
515 PM MDT...

At 447 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Reservoir, or near Pueblo, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West.

LAT...LON 3815 10473 3823 10482 3844 10463 3829 10438
TIME...MOT...LOC 2247Z 226DEG 26KT 3823 10473

28
Special weather statement, Jun 1, 4:57 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
457 PM MDT Sat Jun 1 2019

COZ085-086-012315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
457 PM MDT Sat Jun 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 515 PM MDT...

At 457 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Pueblo, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Blende, Pinon, Pueblo Reservoir, Pueblo West and Pueblo
Depot.

LAT...LON 3818 10466 3828 10476 3855 10454 3835 10431
TIME...MOT...LOC 2257Z 226DEG 26KT 3829 10465

28
Special weather statement, Jun 1, 5:01 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
501 PM MDT Sat Jun 1 2019

COZ084-012345-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
501 PM MDT Sat Jun 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 545 PM MDT...

At 501 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 24 miles northeast of Colorado Springs, moving northeast
at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Peyton.

LAT...LON 3908 10417 3902 10448 3913 10463 3913 10420
TIME...MOT...LOC 2301Z 232DEG 16KT 3909 10451

KTS
Local storm report, Jun 1, 5:26 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HEAVY RAIN       3 W BLENDE              38.25N 104.63W
06/01/2019  M0.70 INCH       PUEBLO             CO   NWS EMPLOYEE

&&
Special weather statement, Jun 1, 5:43 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
543 PM MDT Sat Jun 1 2019

COZ096-098-020000-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
543 PM MDT Sat Jun 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 600 PM MDT...

At 543 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Queens Reservoir, or 9 miles north of Lamar,
moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Queens Reservoir.

LAT...LON 3811 10250 3819 10270 3845 10257 3831 10227
TIME...MOT...LOC 2343Z 211DEG 19KT 3821 10256

28
Special weather statement, Jun 1, 5:45 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT Sat Jun 1 2019

COZ096-098-020030-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
545 PM MDT Sat Jun 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 630 PM MDT...

At 545 PM MDT, Doppler radar was tracking a strong thunderstorm near
Queens Reservoir, or 10 miles north of Lamar, moving north at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chivington, Brandon, Queens Reservoir and Neenoshe Reservoir.

LAT...LON 3810 10247 3819 10270 3853 10262 3841 10223
TIME...MOT...LOC 2345Z 200DEG 15KT 3823 10259

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:37 PM MDTSpecial Weather StatementPUBKiowa38 min
Jun 1, 7:11 PM MDTSpecial Weather StatementPUBKiowa49 min
Jun 1, 7:55 PM MDTSpecial Weather StatementPUBKiowa50 min
Jun 1, 8:14 PM MDTSevere Thunderstorm WarningPUBKiowa16 min
Jun 2, 11:49 AM MDTSpecial Weather StatementPUBRio Grande26 min
Jun 2, 11:58 AM MDTSpecial Weather StatementPUBSaguache17 min
Jun 2, 12:09 PM MDTSevere Thunderstorm WarningPUBSaguache36 min
Jun 2, 12:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jun 2, 12:36 PM MDTSpecial Weather StatementPUBCostilla24 min
Jun 2, 12:52 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache23 min
Jun 2, 1:15 PM MDTSevere Thunderstorm WarningPUBSaguache30 min
Jun 2, 1:17 PM MDTSpecial Weather StatementPUB28 min
Jun 2, 1:29 PM MDTSpecial Weather StatementPUBSaguache31 min
Jun 2, 1:47 PM MDTSpecial Weather StatementPUBAlamosa28 min
Jun 2, 2:06 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 2, 2:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 2, 2:28 PM MDTSpecial Weather StatementPUBLas Animas47 min
Jun 2, 2:46 PM MDTSpecial Weather StatementPUBEl Paso14 min
Jun 2, 2:50 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 2, 3:10 PM MDTSpecial Weather StatementPUBEl Paso20 min
Jun 2, 3:31 PM MDTSpecial Weather StatementPUBEl Paso14 min
Jun 2, 3:41 PM MDTSpecial Weather StatementPUBEl Paso19 min
Jun 2, 3:50 PM MDTSpecial Weather StatementPUB25 min
Jun 2, 3:54 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 2, 4:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Jun 2, 4:09 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 2, 4:26 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jun 2, 4:31 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jun 2, 4:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 2, 4:35 PM MDTSpecial Weather StatementPUBBent25 min
Jun 2, 4:58 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 2, 4:59 PM MDTSpecial Weather StatementPUBBent46 min
Jun 2, 5:32 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 2, 5:34 PM MDTSpecial Weather StatementPUBKiowa41 min
Jun 2, 5:38 PM MDTSevere Thunderstorm WarningPUBKiowa13 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.